# SDR GLBA2015062300524

- Difficulty date: June 23, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 37,810 hours, 45,697 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING A SCHEDULED INSPECTION FOUND A CRACK IN THE FRAME AT FS 509.5, AFT SIDE OF CARGO DOOR FRAME AT MID-CARGO FLOOR LEVEL, .7" IN LENGTH. REPAIRED THE AFFECTED AREA.  PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 15-1900-53-006.
